# SDR SIMA20201014001

- Difficulty date: October 14, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 2 AFT LOWER EDGE DAMAGED (CHAFED, SEPARATED AND RT SKIN CRACKED).  C/A: INSTALLED DOUBLER AND FILLER ON RUDDER 2 RT AFT LOWER EDGE, IAW ERS-EM-55MR-866.
